# SDR C8GA20090146

- Difficulty date: June 8, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE LEFT WING O/B AILERON T/E WEDGE IS DELAMINATED AT THE I/B END. DAMAGED AREA WAS REMOVED DIM 7" X 8". FABRICATED FILLER DIM. 7" X 8" FROM 2024 T3 .012", FABRICATED DOUBLER FROM 2024 T3 .012" DIM. 9" X 8". INSTALLED HOT BOND REPAIR. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
